Alert archive / New Mexico / Flash Flood Warnings in 2014
Flash Flood Warning 23, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Jul 22, 2014, 3:38 PM MDT for Lincoln County, New Mexico. It was in force for 112 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 22, 2014, 3:38 PM MDT (21:38 UTC)
- Expired
- Jul 22, 2014, 5:30 PM MDT
- In force
- 112 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
County Lincoln County, NM
The radar
The Holloman AFB radar (KHDX), 67 km from the middle of the area, began a volume at 21:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 9.6 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 50 J/kg
- Mixed-layer CIN
- -273 J/kg
- Mixed-layer LCL
- 2217 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 40 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
718
WGUS55 KABQ 222138
FFWABQ
NMC027-222330-
/O.NEW.KABQ.FF.W.0023.140722T2138Z-140722T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
338 PM MDT TUE JUL 22 2014
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTH CENTRAL LINCOLN COUNTY IN CENTRAL NEW MEXICO
* UNTIL 530 PM MDT
* AT 331 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM A CLUSTER OF THUNDERSTORMS NEAR GLENCOE.
THE CLUSTER OF STORMS WERE NEARLY STATIONARY. BETWEEN 2 TO 2.25
INCHES OF RAINFALL WILL IMAPACT THE AREA SOUTH AND SOUTHWEST OF
GLENCOE. WATERHOLE CANYON NORTH AND WEST OF FOREST ROAD 443 WILL
SEE VERY HIGH FLOWS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ARROYOS...STREAMS AND NORMALLY DRY WASHES CAN BECOME RAGING CURRENTS
IN A MATTER OF MINUTES.
&&
LAT...LON 3336 10557 3344 10543 3341 10539 3330 10538
3330 10555
$$
501 follow-up statement
566
WGUS75 KABQ 222239
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
439 PM MDT TUE JUL 22 2014
NMC027-222248-
/O.CAN.KABQ.FF.W.0023.000000T0000Z-140722T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINCOLN NM-
439 PM MDT TUE JUL 22 2014
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR SOUTH CENTRAL
LINCOLN COUNTY...
HEAVY RAINFALL HAS ENDED ACROSS THE WARNED AREA. EMERGENCY OFFICIALS
REPORT WATER FLOW WITHIN THE NORMALLY DRY ARROYOS SOUTH OF GLENCOE
BUT NOT OUT OF THE BANKS.
LAT...LON 3336 10557 3344 10543 3341 10539 3330 10538
3330 10555
$$
50What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 22, 3:26 PM MDT, 12 minutes earlier.
Area forecast discussion, Jul 22, 3:26 PM MDT, 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 326 PM MDT TUE JUL 22 2014 .SYNOPSIS... HIGH PRESSURE ALOFT WILL BE WOBBLING OVER THE 4 CORNERS REGION OVER THE NEXT WEEK OR LONGER. ALONG WITH THE MOVEMENT OF MORE SUBSIDENT AREAS AROUND THE HIGH CENTER...THIS WOBBLING WILL SHIFT THE LOCALES OF GREATEST SHOWER AND STORM ACTIVITY FROM TIME TO TIME DURING THIS PERIOD...BUT BETWEEN LATE SATURDAY OR SUNDAY AND THE FOLLOWING TUESDAY IT STILL LOOKS LIKE A MODERATE TO PERHAPS STRONG UPTICK IN CONVECTION NEAR AND BEHIND A BACK DOOR COLD FRONT THAT COMES ACROSS AT LEAST EAST AND CENTRAL NEW MEXICO...IF NOT FARTHER WEST. HOTTEST PERIOD FOR MUCH OF CENTRAL...SOUTH AND EAST SECTIONS LOOKS TO BE BETWEEN WEDNESDAY AND FRIDAY THEN SOME COOLING LATE IN WEEKEND INTO EARLY NEXT WEEK. && .DISCUSSION... BETTER CROP OF SHOWERS AND STORMS ACROSS MUCH OF CENTRAL NM THIS AFTN COMPARED TO MON AT THIS TIME. OUTFLOW BOUNDARY COLLISIONS AND INTERACTIONS WILL SPARK ADDITIONAL CONVECTION ACROSS MUCH OF THE FCST AREA INTO THE EVE. TEMPS IN MID TO UPPER 90S IN MUCH OF CENTRAL NM PLUS DEWPOINTS A BIT HIGHER THAN THIS TIME MON SHOULD HELP THE CAUSE SOME AS WELL. HIGH CENTER ALOFT IN PROCESS OF SHIFTING TO THE NW SO CELLS MOVING IN AN ANTICYCLONIC ARC ACROSS MOST OF FCST AREA. WHILE THERE HAS BEEN ONE FLASH FLOOD WARNING SO FAR THIS AFTN...INDIVIDUAL CELL LIFESPANS AND TRAINING NOT ROBUST ENOUGH TO HELP PINPOINT AN AREA OF HIGH ENOUGH RISK TO WARRANT A FLASH FLOOD WATCH AT THIS TIME...BUT EVE SHIFT MAY WANT TO MONITOR TRENDS. STORM MOTION IS SLOW FOR THE MOST PART...SO LOCALLY HEAVY RAINFALL IS A PRETTY GOOD BET WITH STRONGER STORMS WITH POTENTIAL FOR VERY LOCALIZED MINOR TO MODERATE FLOODING...ESPECIALLY ON BURN SCARS. PWATS ARE EXPECTED TO DECREASE TO BELOW...MAYBE WELL BELOW...NORMAL WEDNESDAY NIGHT INTO THURSDAY IN CENTRAL AND PERHAPS EAST NM DUE TO DRYING AS THE UPPER HIGH DRIFTS BACK SOUTH OVER NEW MEXICO. WEST AND NORTH CENTRAL AREAS WILL BE FAVORED FOR THUNDERSTORMS ON WEDNESDAY...WITH MOISTURE AND STORMS FAVORING MORE THE NORTHERN MOUNTAINS. UPPER HIGH IS FORECAST TO GRADUALLY MOVE WEST TO OVER AZ BY EARLY NEXT WEEK...THIS SHIFT NOW SLOWER THAN PREVIOUSLY ADVERTISED. THIS SHOULD ALLOW FOR BACKDOOR FRONTS TO MOVE SW ACROSS THE FORECAST AREA AND REPLENISH MOISTURE FOR RENEWED THUNDERSTORM ACTIVITY. THE FIRST PUSH NOW BEING PROGGED TO OCCUR IN THE SAT NIGHT TO SUN PERIOD. WITH THE MOISTURE AND INCREASED RAIN CHANCES...LOOK FOR HIGH TEMPERATURES TO TREND BACK DOWN CLOSER TO NORMAL. 43 && .FIRE WEATHER... A STRONG 500 MB HIGH PRESSURE SYSTEM IS EXPECTED TO WOBBLE AROUND NEW MEXICO FOR THE NEXT 7 DAYS WITH A MEAN CENTROID LOCATION OVER THE FORECAST AREA. THIS WILL KEEP HIGH TEMPERATURES A FEW TO SEVERAL DEGREES ABOVE NORMAL FOR THE REMAINDER OF THE WORK WEEK. TEMPERATURES SHOULD TREND DOWNWARD ACROSS THE EAST LATE FRIDAY INTO EARLY NEXT WEEK AS A COUPLE OF BACK DOOR COLD FRONTS SAG INTO THE PLAINS. THE HIGH PRESSURE CENTER JOGGED NORTHWARD TOWARD S CO TODAY ALLOWING A WAVE OF LOW LEVEL MOISTURE TO MOVE INTO THE AREA WITH INCREASED COVERAGE OF WETTING AND SLOW MOVING SHOWERS AND THUNDERSTORMS EAST OF THE CONTINENTAL DIVIDE. THIS MOISTURE IS FORECAST TO WRAP ITS WAY ANTICYCLONICALLY AROUND THE UPPER HIGH JUST IN TIME TO BE TAPPED BY AN UPPER LEVEL TROUGH CROSSING THE GREAT BASIN AND NORTHERN/CENTRAL ROCKIES WEDNESDAY THROUGH FRIDAY. THUS...WESTERN AREAS SHOULD HAVE GREATER MOISTURE AND THUNDERSTORM COVERAGE WEDNESDAY...THEN NORTHERN AREAS ON THURSDAY AND FRIDAY. A MODERATE MOISTURE INCREASE WITH THE FIRST BACK DOOR COLD FRONT LATE FRIDAY INTO SATURDAY SHOULD INDUCE AN UPTICK IN THE COVERAGE AND WETNESS OF THUNDERSTORMS. SATURDAY...THE ECMWF PHASES THE ARRIVAL OF THIS FRONTAL MOISTURE WITH AN EASTERLY WAVE PASSING NORTHWESTWARD ACROSS SW NM RESULTING IN MUCH BETTER THUNDERSTORM COVERAGE ACROSS WESTERN AND NORTHERN AREAS. THE GFS APPEARS TO HAVE A SLOWER AND MORE SOUTHERLY TRACK WITH THE WAVE...HOLDING OFF THE UPTICK IN THUNDERSTORM COVERAGE UNTIL SUNDAY AND POSSIBLY FAVORING LOCATIONS A BIT FARTHER SOUTH. 44 && .AVIATION... 18Z TAF CYCLE THE CENTER OF THE MID LEVEL HIGH PRESSURE SYSTEM WILL DRIFT NORTHWARD OVER CO TODAY ALLOWING BETTER MOISTURE INTO NM FROM THE E AND SE. THEREFORE...EXPECT INCREASED COVERAGE OF SHRA/TSRA WITH MODELS FAVORING THE CENTRAL MT CHAIN AND E PLAINS. STORMS WILL GENERALLY MOVE TOWARD THE W AND NW CAUSING CELLS THAT FORM OVER THE MTS TO CROSS ADJACENT LOWLANDS LIKE KSAF...KABQ AND KGUP. THERE IS SOME UNCERTAINTY ON THE TIMING OF STORMS AT TAF SITES...AND LOCATIONS ALONG THE E SLOPES OF THE CENTRAL MT CHAIN COULD BE HIT BY MULTIPLE STORMS THROUGH THE AFTN AND EVENING. ERRATIC MICROBURST WIND GUSTS TO 50 MPH WILL BE POSSIBLE WITH MAINLY WET MICROBURSTS IN THE E AND A MIXTURE OF WET/DRY MICROBURSTS IN THE WEST. TS OUTFLOW WILL LIKELY PRODUCE GUSTY E CANYON WINDS IN THE RIO GRANDE VALLEY LATE THIS AFTN INTO THE EVENING. MUCH OF THE CONVECTION SHOULD BE FINISHED BY MIDNIGHT WITH SW AND S CENTRAL AREAS FAVORED FOR ISOLD LATE NIGHT STORMS. 32/44 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 65 97 65 92 / 10 20 30 20 DULCE........................... 53 88 53 88 / 20 30 30 30 CUBA............................ 57 87 56 87 / 20 30 20 50 GALLUP.......................... 60 89 59 88 / 10 30 30 20 EL MORRO........................ 57 85 55 86 / 20 40 40 20 GRANTS.......................... 57 87 56 87 / 20 30 30 20 QUEMADO......................... 58 86 57 87 / 20 40 30 20 GLENWOOD........................ 61 90 60 93 / 30 30 30 10 CHAMA........................... 51 83 50 83 / 20 50 40 50 LOS ALAMOS...................... 60 85 60 87 / 40 30 20 20 PECOS........................... 58 84 57 87 / 50 20 20 20 CERRO/QUESTA.................... 53 83 54 84 / 20 30 20 30 RED RIVER....................... 48 73 47 76 / 20 30 30 40 ANGEL FIRE...................... 45 78 44 78 / 40 30 20 30 TAOS............................ 53 86 53 86 / 20 20 20 20 MORA............................ 54 82 53 84 / 50 20 20 20 ESPANOLA........................ 60 89 60 90 / 30 20 20 20 SANTA FE........................ 61 88 60 88 / 40 20 20 20 SANTA FE AIRPORT................ 60 90 59 91 / 40 20 20 10 ALBUQUERQUE FOOTHILLS........... 66 89 66 92 / 40 20 10 10 ALBUQUERQUE HEIGHTS............. 69 92 68 93 / 40 20 10 5 ALBUQUERQUE VALLEY.............. 65 93 66 95 / 40 20 10 5 ALBUQUERQUE WEST MESA........... 67 92 67 94 / 30 20 10 5 LOS LUNAS....................... 63 93 63 96 / 40 20 10 5 RIO RANCHO...................... 67 91 66 93 / 40 20 10 5 SOCORRO......................... 69 93 69 97 / 50 20 10 5 SANDIA PARK/CEDAR CREST......... 59 87 60 89 / 50 20 10 10 TIJERAS......................... 60 88 61 90 / 50 20 10 10 MORIARTY/ESTANCIA............... 56 89 57 91 / 50 20 10 10 CLINES CORNERS.................. 59 87 59 88 / 40 10 10 10 GRAN QUIVIRA.................... 61 87 62 89 / 50 20 10 10 CARRIZOZO....................... 64 88 64 91 / 40 10 10 10 RUIDOSO......................... 56 82 56 84 / 40 20 10 10 CAPULIN......................... 59 87 60 89 / 30 10 10 20 RATON........................... 57 90 58 92 / 20 10 10 20 SPRINGER........................ 59 91 59 93 / 20 10 10 10 LAS VEGAS....................... 56 85 56 89 / 50 10 10 10 CLAYTON......................... 65 96 65 98 / 20 5 5 10 ROY............................. 62 92 62 94 / 30 5 10 5 CONCHAS......................... 67 96 68 98 / 20 5 5 5 SANTA ROSA...................... 67 95 66 98 / 40 5 5 5 TUCUMCARI....................... 68 98 69 102 / 20 5 5 5 CLOVIS.......................... 65 94 66 97 / 20 5 5 5 PORTALES........................ 67 95 68 98 / 20 5 5 5 FORT SUMNER..................... 67 96 68 97 / 30 5 5 5 ROSWELL......................... 70 99 70 100 / 30 5 5 5 PICACHO......................... 65 91 65 93 / 40 10 5 5 ELK............................. 62 86 62 89 / 40 20 5 10 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && 43
Hazardous weather outlook, Jul 22, 5:40 AM MDT, 9 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 540 AM MDT TUE JUL 22 2014 NMZ501>540-231200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 540 AM MDT TUE JUL 22 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED LATER TODAY THROUGH THE OVERNIGHT. STORM MOTIONS WILL BE SLOW AND RAINFALL COULD BECOME HEAVY. THIS MAY LEAD TO LOCALIZED AREAS OF FLASH FLOODING... ESPECIALLY OVER AND NEAR RECENT AND OLDER BURN SCARS. ISOLATED LOCATIONS MAY RECEIVE UP TO 2 INCHES OF RAINFALL. A FEW STORMS MAY ALSO PRODUCE SMALL HAIL AND WIND GUSTS TO 50 MPH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED THUNDERSTORMS ARE EXPECTED WEDNESDAY AFTERNOON AND EVENING ACROSS WESTERN PORTIONS OF NEW MEXICO INCLUDING THE NORTHERN MOUNTAINS. STORM MOTIONS WILL BE SLOW AND RAINFALL COULD BECOME HEAVY. THIS MAY LEAD TO LOCALIZED AREAS OF FLASH FLOODING...ESPECIALLY OVER AND NEAR RECENT AND OLDER BURN SCARS. ISOLATED LOCATIONS MAY RECEIVE UP TO 2 INCHES OF RAINFALL. A FEW STORMS MAY ALSO PRODUCE SMALL HAIL AND WIND GUSTS TO 50 MPH. A DOWNTREND IN THUNDERSTORM ACTIVITY IS FORECAST THURSDAY AND FRIDAY...BUT ACTIVITY WILL TREND UP BY LATE IN THE WEEKEND AND INTO EARLY NEXT WEEK WITH A RENEWED THREAT FOR LOCALLY HEAVY RAINFALL AND LOCALIZED FLASH FLOODING...ESPECIALLY OVER AND NEAR RECENT AND OLDER BURN SCARS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 11
In the hours before
Local storm report, Jul 22, 1:54 PM MDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
154 PM MDT TUE JUL 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM HAIL 1 S ALTO 33.38N 105.68W
07/22/2014 M0.75 INCH LINCOLN NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ1401125
50Special weather statement, Jul 22, 2:27 PM MDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 227 PM MDT TUE JUL 22 2014 NMZ511-222115- JEMEZ MOUNTAINS- 227 PM MDT TUE JUL 22 2014 ...STRONG THUNDERSTORM MOVING OVER SOUTHERN JEMEZ MOUNTAINS... AT 223 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL ONE HALF TO THREE QUARTERS OF AN INCH IN DIAMETER 8 MILES EAST OF JEMEZ PUEBLO. MOVEMENT WAS SOUTHWEST AT 5 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE ZIA RESERVATION. THIS STORM WAS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER... PERSONS IN THE PATH OF THIS STORM ARE ADVISED TO MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION. && LAT...LON 3551 10656 3556 10667 3562 10661 3559 10652 TIME...MOT...LOC 2026Z 030DEG 4KT 3558 10660 50
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 6:54 PM MDT | Special Weather Statement | ABQ | Quay | 36 min |
| Jul 21, 7:24 PM MDT | Areal Flood Advisory | ABQ | Harding, Quay | 81 min |
| Jul 21, 8:18 PM MDT | Special Weather Statement | ABQ | Quay | 57 min |
| Jul 21, 9:15 PM MDT | Areal Flood Advisory | ABQ | Quay | 2 hr |
| Jul 21, 10:28 PM MDT | Flash Flood Warning | ABQ | Quay | 2 hr |
| Jul 21, 11:50 PM MDT | Areal Flood Advisory | ABQ | Curry, Quay | 115 min |
| Jul 22, 12:31 AM MDT | Areal Flood Advisory | ABQ | Quay | 119 min |
| Jul 22, 1:43 AM MDT | Areal Flood Advisory | ABQ | Chaves, Curry, Roosevelt | 3 hr |
| Jul 22, 3:37 AM MDT | Areal Flood Advisory | ABQ | Chaves, Roosevelt | 3 hr |
| Jul 22, 1:12 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 2 hr |
| Jul 22, 1:50 PM MDT | Flash Flood Warning | ABQ | Lincoln | 115 min |
| Jul 22, 2:22 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba, Santa Fe | 113 min |
| Jul 22, 2:27 PM MDT | Special Weather Statement | ABQ | Sandoval | 48 min |
| Jul 22, 3:27 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 2 hr |
| Jul 22, 4:08 PM MDT | Areal Flood Advisory | ABQ | Torrance | 112 min |
Nearby
Flash Flood Warnings in New Mexico, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.